Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adding Parnate and prazosin + Topamax SLS

Posted by Tomatheus on July 13, 2012, at 0:13:09

In reply to Re: Adding Parnate and prazosin + Topamax, posted by SLS on July 12, 2012, at 18:56:54

> After two days at 100 mg, I must sadly report that I am a dunce (more so than usual). Since there is no hint of any additional improvement resulting from the addition of Topamax at this point, I am going to discontinue it. I might rechallenge after the weekend just to make sure that the cognitive blunting I experienced was due to the Topamax and not a temporary worsening of my depression.

I'm sorry to hear this, Scott. Assuming that rechallenging your system with Topamax yields results that suggest that at least some of your cognitive blunting may be due to the medication, will this mean that either ketamine or rTMS will be next for you? And if you don't mind me asking, to what extent would you say your symptoms are improved now (on your current regimen) over the way you felt when your symptoms were at their worst? Or in other words, about how far would you say you still have to go before you reach your goal of remission?

Tomatheus


Dx: schizoaffective disorder

Taking Abilify and 6 supplements

tomatheus.blogspot.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:1005781
URL: http://www.dr-bob.org/babble/20120630/msgs/1021238.html